# SDR DL73K020119

- Difficulty date: January 31, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- Aircraft time: 51,872 hours, 39,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING DOUBLER REPAIR WAS FOUND FOR REPAIR OF CRACK CUTOUT BELOW THE STRINGER 19L LAP JOINT AT FS 500.  THE REPAIR DOUBLER WAS REMOVED FOR INSTALLATION OF A BETTER FATIGUE DESIGN REPAIR.  THE EXISTING CUTOUT AND FASTENER HOLES WERE INSPECTED TO ENSURE NO CRACKS.  A MORE FATIGUE FRIENDLY DOUBLER AND TRIPLER REPAIR WAS INSTALLED PER ER/A 382511-14, REV A.
